# SDR DALA2017010900251

- Difficulty date: January 8, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 42,197 hours, 26,667 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL SWITCH RED FIRE WARNING ON FUEL SWITCH, ILLUMINATED AFTER PLACING SWITCH TO ON DURING ENGINE START.  REMAINED ILLUMINATED.  MAINTENANCE RESET RIGHT ENGINE FIRE HANDLE AND PROBLEM RESOLVED.  PERFORMED ENGINE FIRE WARNING SYSTEM TEST IAW MM.  OPERATION CHECKS GOOD.
